# SDR P5CA2020021300039

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H4SN
- Condition: Cracked
- Location: Pump Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND JTSN/OVRD CTR RH (M225) PUMP CONNECTOR CRACK.( 1) IAW SWPM 20-61-11 REV 22 AND WDM 28-31-21 REV 27, REPLACED CONNECTOR DM225 OF JTSN/OVRD CTR RH W/W AND THE CONDITION CHECKED NORMAL.  2) IAW WDM 28-31-21 REV 29, PERFORM WIRE CONTINUITY CHK AND RESULT IS SATISFIED.  3) IAW AMM 28-31-00-715-151 REV 97, PERFORMED CTR RH OVRD JETTISON PUMP OPERATIONAL TEST, THE RESULT WAS SATISFACTORY. )
